Complete Convergence for Weighted Sums of Negatively Superadditive Dependent Random Variables
Year: 2014
Author: Yu Zhou, Fengxi Xia, Yan Chen, Xuejun Wang
Journal of Mathematical Study, Vol. 47 (2014), Iss. 3 : pp. 287–294
Abstract
Let {Xn,n≥1} be a sequence of negatively superadditive dependent (NSD, in short) random variables and {ank,1≤k≤n,n≥1} be an array of real numbers. Under some suitable conditions, we present some results on complete convergence for weighted sums ∑nk=1ankXk of NSD random variables by using the Rosenthal type inequality. The results obtained in the paper generalize some corresponding ones for independent random variables and negatively associated random variables.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/jms.v47n3.14.04
Journal of Mathematical Study, Vol. 47 (2014), Iss. 3 : pp. 287–294
Published online: 2014-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 8
Keywords: Negatively superadditive dependent random variables Rosenthal type inequality complete convergence.
Author Details
Yu Zhou Email
Fengxi Xia Email
Yan Chen Email
Xuejun Wang Email